An investigation of the Navier–Stokes equations by methods of the theory of parabolic equations in Banach spaces
Doklady Akademii Nauk, Tome 156 (1964) no. 4, pp. 745-748
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_4_a5,
author = {P. E. Sobolevskii},
title = {An investigation of the {Navier{\textendash}Stokes} equations by methods of the theory of parabolic equations in {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {745--748},
year = {1964},
volume = {156},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_4_a5/}
}
TY - JOUR AU - P. E. Sobolevskii TI - An investigation of the Navier–Stokes equations by methods of the theory of parabolic equations in Banach spaces JO - Doklady Akademii Nauk PY - 1964 SP - 745 EP - 748 VL - 156 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1964_156_4_a5/ LA - ru ID - DAN_1964_156_4_a5 ER -
P. E. Sobolevskii. An investigation of the Navier–Stokes equations by methods of the theory of parabolic equations in Banach spaces. Doklady Akademii Nauk, Tome 156 (1964) no. 4, pp. 745-748. http://geodesic.mathdoc.fr/item/DAN_1964_156_4_a5/